# SDR P5CA2021011800015

- Difficulty date: January 18, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,990 hours, 22,345 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng A/I Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE TAI VALVE STATUS MESSAGE DISPLAYED.  ACCOMPLISHED RESET OF LT ENGINE TAI VALVE, IAW AMM 30-21-00.  MESSAGE CLEARED.
